Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A stochastic minimum principle


Author: Robert J. Elliott
Journal: Bull. Amer. Math. Soc. 82 (1976), 944-946
MSC (1970): Primary 93E20; Secondary 60H10
DOI: https://doi.org/10.1090/S0002-9904-1976-14228-0
MathSciNet review: 0426926
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. M. C. Clark, The representation of functional of Brownian motion by stochastic integrals, Ann. Math. Statist. 41 (1970), 1282-1295. MR 42 #5336. MR 270448
  • 2. M. H. A. Davis and P. P. Varaiya, Dynamic programming conditions for partially observable stochastic systems, SIAM J. Control 11 (1973), 226-261. MR 47 #8184. MR 319642
  • 3. W. H. Fleming, Optimal continuous-parameter stochastic control, SIAM Rev. 11 (1969) 470-509. MR 41 #9633. MR 265046
  • 4. I. V. Girsanov, On transforming a class of stochastic processes by absolutely continuous substitution of measures, Teor. Verojatnost. i Primenen. 5 (1960), 314-330 = Theor. Probability Appl. 5 (1960), 285-301. MR 24 #A2986. MR 133152
  • 5. P. A. Meyer, Un cours sur les integrales stochastiques, Seminar on Probability (Univ. Strasbourg, 1974/75), Lecture notes in Math., vol. 511, Springer-Verlag, Berlin and New York, 1976. MR 501332
  • 6. L. S. Pontrjagin, Optimal regulation of processes, Uspehi Mat. Nauk 14 (1959), no. 1 (85), 3-20; English transl., Amer. Math. Soc. Transl. (2) 18 (1961), 321-339. MR 22 #11189; 23 #A1907. MR 120435

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 93E20, 60H10

Retrieve articles in all journals with MSC (1970): 93E20, 60H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14228-0

American Mathematical Society